# SDR SIMA201805298004

- Difficulty date: May 28, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N506AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10056
- Aircraft time: 37,508 hours, 27,287 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Condition: Malfunctioned
- Location: Spoilers
- Stage of operation: AP
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

OTBD FLT SPOILERS CAUTION MESSAGE ON FINAL APPROACH,  DECLARED EMERGENCY. R & R THE LT OTBD MFS PCU. OPS CHECKED AND LEAKED CHECKED GOOD. IAW AMM 27-64-01. NO DEFECTS NOTED
